On pi gs-closed sets in topological spaces


ASLIM G., Guler A. , NOIRI T.

ACTA MATHEMATICA HUNGARICA, vol.112, no.4, pp.275-283, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 112 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.1007/s10474-006-0080-2
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.275-283

Abstract

A new class of sets called pi gs-closed sets is introduced and its properties are studied. Moreover the notions of pi gs-T-1/2 spaces and pi gs-continuity are introduced.